SciELO - Scientific Electronic Library Online

vol.36 issue3A generalization of variant of Wilson's type Hilbert space valued functional equationsOn fuzzy normed linear space valued statistically convergent sequences author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CHANDRA DAS, Bimal. Six dimensional matrix summability of triple sequences. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.3, pp.499-510. ISSN 0716-0917.

In this paper we introduced the RH-regularity condition of six dimensional matrix. Matrix summability is one of the important tool used to characterize sequence spaces. In 2004 Patterson presented such a characterization of bounded double sequence using four dimensional matrix. Our main aim is to extend Patterson result in triple sequence spaces using six dimensional matrix transformations.

Keywords : Triple sequence; RH-regular; regular matrix transformation..

        · text in English     · English ( pdf )